Muscles in back are really aching/stiff. Two aleve help some but I want to take two twice a day until I can get to doctor. No allergies to asprin or rash etc. Advil didn't seem to help very much. My wife's Dr told her she could take three ADVIL every four hours when she had her dental surgery and then last year when she had her knee surgery. So if you can take that much Advil for short term, can you do the same thing with the ALEVE?
3 Jul 2010
Wow your wife had knee surgery and that was all they offered her where do yall live? im from texas and they at least give you some vicodin when you have something as major as knee surgery. I really dont see anything wrong with the aleve although i must say has this really worked for you. There really is nothing wrong with taking pain meds. as long as they are not abused and if there is good cause for them. I know your asking if its okay to take more aleve then neccessary and i would i really dont see anything wrong with that. Thats good that you had asked for advice first some people dont care and take handfuls i really think you will be fine though good luck to you and HAPPY 4th of JULY!
4 Jul 2010
great answer mspage82. I agree. You should be careful about alcohol consumption when you are taking any nasid but a few more for short times wont hurt.
Don't let anyone tell you that you should just work thru the pain. It is not only a stupid idea but can cause the nerves to fire for so long in that area that after the injury is repaird the nerves keep on firing pain,pain,pain. Trust me it feels the same!!!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... lisinopril 1 per day. Each day I took it I felt worse and worse. Severe headache and intense muscle pain in the shoulders, neck, upper back, ...
4 answers • 7 Apr 2011
... few years ago. At the time the pain was manageable with tylenol, aleve, etc., but now that i am getting older and i have a really physically ...
3 answers • 21 Apr 2011
I am allergic to asprin however it has come to my attention it may be the preservatives, salt or binders Need information on Aleve ASAP
4 answers • 14 Feb 2012
4 answers • 30 Jan 2013